

# 4th Global Ministerial Conference on Road Safety

# Regional Meeting of the Global Alliance of NGOs for Road Safety: *Latin America Chapter*

17 February 2025, 08:00 - 10:00

**Karam 2, Palais de Congres** (No online participation available)

The Regional Meeting will be the very first of all the Alliance events during the Fourth Global Ministerial Conference on Road Safety at the Palais de Congres in Marrakech, Morocco. The Alliance members onsite will come together as the region before we gather as the global network of NGOs at the Civil Society Call to Action and the NGO Symposium. These activities will help us set clear intentions to make the most of the opportunities presented by the Ministerial Conference and meaningfully participate in the events as well as engage the country delegations for the implementation of the Global Plan 2021-2030 during the Ministerial Conference week.

### **Objective**

The overall objective of the regional meeting is to offer the opportunity for the Alliance members of the Latin America Chapter to exchange experiences, learnings, and inspirations derived from NGOs' engagement in Alliance-led initiatives and prepare ourselves to leverage the Ministerial Conference and effectively contribute to the implementation of the Global Plan 2021–2030. These discussions are held within the framework of the Alliance Strategy, guided by SDGs 3.6 and 11.2.

#### **Expected outcomes**

- Strengthened peer-to-peer learning and sense of unity of members in the region.
- Greater participation of NGOs in the Ministerial Conference and Alliance-led initiatives to stimulate and support in-country advocacy and engage governments in the region for the delivery of global road safety targets.
- Clearer intentions of the region to effectively contribute to the implementation of the Global Plan 2021–2030 in the follow up from the Ministerial Conference.

#### **Before the meeting**

- Familiarize yourself with the agenda, commitment assessment form and regional call to action, all in the email package.
- Let the Alliance know if you are attending in person by replying to the email.



#### **Roles**

Facilitator: Sonia Aguilar

Support: Mary Bottagisio and Viviam Perrone (note taking, timekeeping, attendance sheet)

Meeting format: Roundtable

## Agenda

Time	Session details
08.00-08.10 <b>10 mins</b>	Opening - Welcome remarks - Moment of silence - Introductions - Agenda
08.10-08.25 <b>15 mins</b>	Session 1: Country updates in relation to Alliance-led activities  Key highlights from NGOs involvement in different Alliance-led activities: experiences, learnings and inspirations  E.g. 2024 CommitToAct campaign (mobility snapshots); Accountability Toolkit; Incubator Program; Safe helmets; Alliance-IMOB Hasselt University program; capacity building sessions  • What did you participate in/use in your work and how have they helped your advocacy work?  • What were your key learnings/insights gained from this experience?
08.25-08.40 <b>15 mins</b>	Session 2: New partnerships for advocacy  Partnerships made by NGOs in 2024 and how they helped to influence government more effectively to implement interventions that work
08.40-09.30 <b>50 mins</b>	Session 3: Leveraging the Ministerial Conference  Before the Ministerial Conference  Did you engage with any government agencies/officials in the lead up to the Conference?  Who and how did it go?  If not, could you share the reasons for this?



	<ul> <li>During the Ministerial Conference</li> <li>Who from your country is present at the Conference?</li> <li>How do you plan to engage them during the week?</li> <li>How do you intend to use the Regional Call to Action?</li> <li>Prepare to assess commitments made by government using the Commitment Assessment Form</li> <li>Plan which meetings and events to attend during the week - share your purpose</li> <li>Come to NGO debrief 20 February 14:00</li> </ul>
09.30-9.40 <b>10 mins</b>	<ul> <li>Session 4: Strengthening the Latin America Chapter</li> <li>How has the Latin America Chapter contributed to your work?</li> <li>In what ways have you contributed to the Latin America Chapter?</li> <li>What would you like to do more through the Latin America Chapter?</li> </ul>
09.40-9.50 <b>10 mins</b>	Closing and photo opportunity